# SDR CALA2025011401896

- Difficulty date: January 11, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 48,738 hours, 25,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - AFT LH EMERGENCY BATTERY DID NOT PASS TEST. REPLACED AFT LH EMERGENCY BATTERY. OPS CHECK GOOD. REF AMM 33-51-38-000-002-A. PARTS USED:  18-3351-3-0001, QTY :1
